EconPapers    
Economics at your fingertips  
 

Fourth-Order Differential Equation with Deviating Argument

M. Bartušek, M. Cecchi, Z. Došlá and M. Marini

Abstract and Applied Analysis, 2012, vol. 2012, 1-17

Abstract:

We consider the fourth-order differential equation with middle-term and deviating argument , in case when the corresponding second-order equation is oscillatory. Necessary and sufficient conditions for the existence of bounded and unbounded asymptotically linear solutions are given. The roles of the deviating argument and the nonlinearity are explained, too.

Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/185242.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/185242.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:185242

DOI: 10.1155/2012/185242

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:185242